Notre Dame Journal of Formal Logic

A Diophantine definition of rational integers over some rings of algebraic numbers.

Alexandra Shlapentokh

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 33, Number 3 (1992), 299-321.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093634397

Zentralblatt MATH identifier
0771.11048

Mathematical Reviews number (MathSciNet)
MR1184063

Digital Object Identifier
doi:10.1305/ndjfl/1093634397

Subjects
Primary: 11U05: Decidability [See also 03B25]
Secondary: 03D35: Undecidability and degrees of sets of sentences

Citation

Shlapentokh, Alexandra. A Diophantine definition of rational integers over some rings of algebraic numbers. Notre Dame Journal of Formal Logic 33 (1992), no. 3, 299--321. doi:10.1305/ndjfl/1093634397. http://projecteuclid.org/euclid.ndjfl/1093634397.


Export citation